# SDR USAAEM04012

- Difficulty date: August 3, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000021
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000102
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE PILOT USED GEAR OVERRIDE TO RETRACT THE GEAR, IT CAME DOWN NORMALLY UPON EXTENSION.  THE FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  (M)
